# SDR DALA2025102007637

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON FR 69 AND STR 24R IN AFT CARGO COMPARTMENT.   REPLACED SUPPORT ANGLE AND FASTENERS LOC. ON FR 69 AND STR 24R IN AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (1259068).
